Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 9, 2005–2264
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On odd-dimensional modular tensor categories

Agustina Czenky and Julia Plavnik

Vol. 16 (2022), No. 8, 1919–1939
Abstract

We study odd-dimensional modular tensor categories and maximally nonself dual (MNSD) modular tensor categories of low rank. We give lower bounds for the ranks of modular tensor categories in terms of the rank of the adjoint subcategory and the order of the group of invertible objects. As an application of these results, we prove that odd-dimensional modular tensor categories of ranks 13 and 15 are pointed. In addition, we show that odd-dimensional tensor categories of ranks 17, 19, 21 and 23 are either pointed or perfect.

Keywords
modular tensor categories, classification, odd-dimensional, weakly group theoretical
Mathematical Subject Classification
Primary: 18M20
Milestones
Received: 9 September 2020
Revised: 18 October 2021
Accepted: 13 December 2021
Published: 29 November 2022
Authors
Agustina Czenky
Department of Mathematics
University of Oregon
Eugene, OR
United States
Julia Plavnik
Department of Mathematics
Indiana University
Bloomington, IN
United States